# SDR AALA20170222021

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 62,836 hours, 7,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR EMERGENCY POWER ASSIST SYSTEM FAILED TEST. REMOVED AND REPLACED EPAS BATTERY IAW AMM 52-11-20. OPERATIONAL CHECK GOOD.
